# SDR SIMA2394

- Difficulty date: August 26, 2000
- Submitted: November 10, 2000
- Operation: Air carrier
- Aircraft: N223RM
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 223
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

MIA - FLT 5215 - CREW RECEIVED BLEED LEAK LIGHT DURING TAKEOFF.  TAKEOFF WAS ABORTED AND AIRCRAFT RETURNED TO GATE.  (M)
